# SDR AALA202304270981

- Difficulty date: April 3, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A320*
- Aircraft serial: 7519
- Aircraft time: 17,579 hours, 6,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD LEFT PASSENGER / CREW DOOR CUT OUT LOWER CENTER SHAPE FITTING BETWEEN FR 16 AND FR 20 AT S23L. REPLACED CENTER SHAPE FITTING PER SRM 51-72-11.
